# SDR NSVA0106

- Difficulty date: June 1, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4088T59P01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT OIL PRESSURE ANNUNCIATOR ILLUMINATED DURING CLIMB FROM IAD WITH SLIGHT DROP IN OIL PRESSURE.  CREW SHUTDOWN ENGINE IN FLIGHT PER EMERGENCY CHECKLIST E-13 AND RETURNED TO IAD.  MAINTENANCE WAS DISPATCHED AND FOUND OIL LEAKING FROM THE BB-AXIS SEAL.  THE SEAL WAS REPLACED AND A OPERATIONAL CHECK AND LEAK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
